# SDR GTIA021242

- Difficulty date: December 2, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, A STRONG VIBRATION NOTICED AND ERRATIC EPR AND OIL QUANTITY.  HIGH OIL TEMPERATURE, REDUCED LT THROTTLE AND VIBRATION SUBSIDED BUT DID NOT GO AWAY.  PERFORMED PRECAUTIONARY ENGINE SHUTDOWN AND LANDING.   REPLACED NR 1 ENGINE IAW MM.  OPS CHECK GOOD ON ENGINE RUN.
